RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 2, страницы 180–196 (Mi rcd250)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

The Hess–Appelrot Case and Quantization of the Rotation Number

Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: This paper is concerned with the Hess case in the Euler–Poisson equations and with its generalization on the pencil of Poisson brackets. It is shown that in this case the problem reduces to investigating the vector field on a torus and that the graph showing the dependence of the rotation number on parameters has horizontal segments (limit cycles) only for integer values of the rotation number. In addition, an example of a Hamiltonian system is given which possesses an invariant submanifold (similar to the Hess case), but on which the dependence of the rotation number on parameters is a Cantor ladder.

Ключевые слова: инвариантное подмногообразие, число вращения, канторова лестница, предельный цикл.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the Russian Science Foundation (project 14-50-00005).


DOI: https://doi.org/10.1134/S156035471702006X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E17, 37E45
Поступила в редакцию: 02.02.2017
Принята в печать:06.03.2017
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hess–Appelrot Case and Quantization of the Rotation Number”, Regul. Chaotic Dyn., 22:2 (2017), 180–196

Цитирование в формате AMSBIB
\RBibitem{BizBorMam17}
\by Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev
\paper The Hess–Appelrot Case and Quantization of the Rotation Number
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 2
\pages 180--196
\mathnet{http://mi.mathnet.ru/rcd250}
\crossref{https://doi.org/10.1134/S156035471702006X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3631898}
\zmath{https://zbmath.org/?q=an:1370.70023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398060800006}
\elib{http://elibrary.ru/item.asp?id=29497720}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016971181}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd250
  • http://mi.mathnet.ru/rus/rcd/v22/i2/p180

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ol'shanskii V.Yu., “Partial Linear Integrals of the Poincaré-Zhukovskii Equations (the General Case)”, Pmm-J. Appl. Math. Mech., 81:4 (2017), 270–285  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:89
    Литература:25

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019